| Model Number |
LOGIC FEMORAL PS CEM RIGHT SZ 3 |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Scar Tissue (2060); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Metal Related Pathology (4530); Swelling/ Edema (4577)
| Date of Event |
01/10/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of loosening, prosthesis wear, instability, and subsidence, or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.D10 concomitants: (b)(6) 02-012-39-3020 - logic tibia fin tray cem sz 3f/2t.(b)(6) 02-012-35-3009 - logic tibia ps mod insrt sz 3 9mm.(b)(6) 200-02-32 - three peg patella 32mm.
Event or Problem Description
Legal case ¿ usa (mdl no.3044).Patient id: right knee.9/23/24: additional information received in in-box on 9/16/24.Attached email and legal short form.The patient has filed a short-form complaint in a multidistrict litigation titled in re: exactech polyethylene orthopedic products liability litigation, mdl no.3044, and pending in the eastern district of new york.Per the transfer order creating this multidistrict litigation, ¿plaintiffs¿allege that their knee or hip replacement devices¿failed prematurely because of degradation of the device¿s polyethylene component which resulted in the premature removal (or planned removal) of the prosthesis at issue.¿ because the patient has filed a suit in this multidistrict litigation, the patient appears to allege that the patient was injured as a result of premature wear of an exactech polyethylene device.As reported via legal documentation, a patient had right knee replacement surgery on (b)(6) 2010.They underwent right knee revision surgery on (b)(6) 2023, approximately 12 years 7 months post primary procedure.Revision op report states that the knee was grossly unstable in all planes through the range of motion.The synovium was black from metal debris.The femoral component was well fixed and aligned/sized appropriately.The tibial implant was loose.The right tibial component was shifted into excessive posterior slope to motion of the implant and osteolysis at the fixation interface.The patellar implant was intact without significant wear, and remained well fixed.The mcl was absent.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b5.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
As reported via legal documentation, a patient had right knee replacement surgery.They underwent right knee revision surgery approximately 12 years 7 months post primary procedure.Revision op report states that the knee was grossly unstable in all planes through the range of motion.The synovium was black from metal debris.The femoral component was well fixed and aligned/sized appropriately.The tibial implant was loose.The right tibial component was shifted into excessive posterior slope to motion of the implant and osteolysis at the fixation interface.The patellar implant was intact without significant wear, and remained well fixed.The mcl was absent.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.